# SDR SWAA2016061352762

- Difficulty date: June 2, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 35,788 hours, 20,940 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STA 166.30, ON FLANGE COMMON TO NR 3 STIFFENER.  REPAIRED RIB IAW SRM.
